# SDR SWIA201125812

- Difficulty date: March 13, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 25,032 hours, 33,686 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO RED FLOOR EMERGENCY LIGHTS ARE OUT. (FLT 6423)  REPAIRED BROKEN WIRES.
